Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

PCOS, missed periods, overweight, wants to miss periods. Will primolut or microgynon help?

hi, am 24 years old and was diognised with pcos last month..i havent got my period for the last 2 1/2 months, now am going for pilgrimage and have to take a medicine so that i dont menstruate there. what medicine do u suggest is better for me? primolut or microgynon? am overweight aswel due to pcos. ur help will b highly appreciated. thx
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you do not wish for pregnancy in the near future, you can go for the pill. Otherwise, you may take progesterone for up to 20 days without any problem. You will have withdrawal bleeding 2-5 days after stopping the drug. It is not advisable to use medication to advance periods as the results are not always positive. instead, trying for postponement is more effective. The continuation of the medicine depends on the duration of your travel. Also, try to reduce some weight as this is definitely going to help in rectifying the cycle irregularity. Please get further advice from your doctor. Take care.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor